# SDR DALA2018080104810

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON CUTOUT OF EXTERNAL POWER RECEPTACLE. CUTOUT OF EXTERNAL POWER RECEPTACLE WAS REPAIRED PER SRM 53-10-15 REPAIR 4 FIG 204 AND SRM 51-40-05 PAR 4.
